Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Lazarsfeld
Title: Positivity in algebraic geometry. I-II
Additional book information: Vol. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, Springer-Verlag, Berlin, 2004, xviii+ 387 pp., ISBN 3-540-22533-1; xviii+385 pp., ISBN 3-540-22534-X, US$129.00, hardcover; US$34.95, softcover

References [Enhancements On Off] (What's this?)

  • [Deb01] Olivier Debarre, Higher-dimensional algebraic geometry, Universitext, Springer-Verlag, New York, 2001. MR 1841091 (2002g:14001)
  • [GY86] L. Zhiyong Gao and S.-T. Yau, The existence of negatively Ricci curved metrics on three-manifolds, Invent. Math. 85 (1986), no. 3, 637-652. MR 848687 (87j:53061)
  • [KM98] János Kollár and Shigefumi Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, vol. 134, Cambridge University Press, Cambridge, 1998. MR 1658959 (2000b:14018)
  • [Laz04a] Robert Lazarsfeld, Positivity in algebraic geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 48, Springer-Verlag, Berlin, 2004. MR 2095471 (2005k:14001a)
  • [Laz04b] -, Positivity in algebraic geometry. II, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 49, Springer-Verlag, Berlin, 2004. MR 2095472 (2005k:14001b)
  • [Mat02] Kenji Matsuki, Introduction to the Mori program, Universitext, Springer-Verlag, New York, 2002. MR 1875410 (2002m:14011)
  • [Sul04] Dennis Sullivan, René Thom's work on geometric homology and bordism, Bull. Amer. Math. Soc. (N.S.) 41 (2004), no. 3, 341-350 (electronic). MR 2058291

Review Information:

Reviewer: János Kollár
Affiliation: Princeton University
Email: kollar@math.princeton.edu
Journal: Bull. Amer. Math. Soc. 43 (2006), 279-284
MSC (2000): Primary 14-02, 14C20, 14F05, 14F17
Published electronically: February 16, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society